# SDR USAA020188

- Difficulty date: May 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Part time: 39,356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FITTING CORRODED .625 INCH, LEFT SIDE HORIZONTAL STAB CENTER SECTION, FRONT SPAR.  CORROSION LEVEL 2.  REMOVED CORROSION, BLENDED, SPOT FACE, REPAIRED PER SRM 55-10-10, FIG 103 AND EA 94305.  (M)
